# SDR UALA2013041802690

- Difficulty date: April 15, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 62,918 hours, 24,673 cycles
- Engine: Iae V2527A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PRECOOLER 'Y' DUCT IS CRACKED.  REPLACED PRECOOLER 'Y' DUCT.
